Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

Chern-Schwartz-MacPherson classes and the Euler characteristic of degeneracy loci and special divisors


Authors: Adam Parusiński and Piotr Pragacz
Journal: J. Amer. Math. Soc. 8 (1995), 793-817
MSC: Primary 14C17; Secondary 14M15, 32S20, 57R20
MathSciNet review: 1311826
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 14C17, 14M15, 32S20, 57R20

Retrieve articles in all journals with MSC: 14C17, 14M15, 32S20, 57R20


Additional Information

DOI: http://dx.doi.org/10.1090/S0894-0347-1995-1311826-0
PII: S 0894-0347(1995)1311826-0
Article copyright: © Copyright 1995 American Mathematical Society